# SDR ASAA2022121641154

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,442 hours, 16,714 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

30-DAY AUTOLAND AND HGS REQUESTED. PERFORMED AN ILS 16R IN SEA BUT WAS UNSATISFACTORY. AIRCRAFT LANDED TOO FAR LEFT OF CENTERLINE BUT WAS WITHIN TOUCHDOWN ZONE AND ON SPEED. THE AIRCRAFT SEEMED TO "DIVE" TO THE LEFT AND DOWN AT ABOUT 100 FEET- NOT THE USUAL FLARE. WINDS WERE A TAILWIND AT 6 KNOTS (WITHIN LIMITS). WINDS 010 16. GROUNDED - YES. ACCOMPLISHED ILS SYSTEM TEST B737-800 AMM TASK 34-31-00-730-801. ALL TESTS PASS. ACCOMPLISHED LAND VERIFY AMM TASK 22-11-00-700-801. ALL TESTS PASS.
